# SDR ASAA2022072239179

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 53,349 hours, 15,982 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FMC FAILED JUST OVER ONE HOUR INTO THE FLIGHT. THE R FMC WAS OPERATIONAL. QRH FOLLOWED AND DUAL FMC OPS WERE RESTORED. GROUNDED - YES. PERFORMED FMC OPS TEST IAW B737-800 AMM 34-61-00-710-801. NO DEFECTS NOTED PS CK NORMAL.
